Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Geometry of the zeros of the sums of linear fractions


Author: J. L. Walsh
Journal: Trans. Amer. Math. Soc. 114 (1965), 30-39
MSC: Primary 30.11
DOI: https://doi.org/10.1090/S0002-9947-1965-0179331-2
MathSciNet review: 0179331
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Walsh, On the location of the roots of the jacobian of two binary forms, and of the derivative of a rational function, Trans. Amer. Math. Soc. 19 (1918), 291-298. MR 1501102
  • [2] -, The location of critical points, Amer. Math. Soc. Colloq. Publ. Vol. 34, Amer. Math. Soc., Providence, R. I., 1950.
  • [3] M. Marden, On the zeros of the derivative of a rational function, Bull. Amer. Math. Soc. 42 (1936), 400-405. MR 1563310
  • [4] J. L. Walsh and O. Shisha, The zeros of infrapolynomials with prescribed values at given points, Proc. Amer. Math. Soc. 14 (1963), 839-844. MR 0153824 (27:3785)
  • [5] -, Extremal polynomials and the zeros of the derivative of a rational function, Proc. Amer. Math. Soc. 15 (1964), 753-758. MR 0167604 (29:4876)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.11

Retrieve articles in all journals with MSC: 30.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0179331-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society